Retin-A after Accutane

Hi, I was on Accutane twice, one course for a few months at 40 mg a day and a second course of about 10 mg a day for around a year. I never had severe acne, but the acne I had was painful and hard. I took Accutane and it cleared my acne like nothing else; antibiotics and differin didn’t seem to help. Now after stopping Accutane treatment roughly a month ago, I am beginning to break out. Nothing major at this point but I feel a hard one or two on my nose. My doctor has prescribed me Retin-A Micro gel (0.04%). I’ve been on the Retin-A for roughly a month but I’m not seeing results really.

I have a few questions:

1. Has anyone here had success with Retin-A Micro after Accutane?

2. When I can expect to see results with Retin-A? It seemed for about a week or two that my skin was getting more oily, but that seems to have stopped.

3. Is it normal to have a post-Accutane breakout as your body adjusts? Like I said, I was on it for the second time for roughly a year at a low dose.

4. Has anyone here had problems with their scalp breaking out after going off Accutane? My scalp broke out about two weeks ago, but it seems to be clearing up recently.

Thanks everyone.

Related Acne Archive Posts & Questions